MathSciNet Relay Station
MathSciNet bibliographic data
MR707160 14F05 (14C17)
Fulton, William; Lazarsfeld, Robert Positive polynomials for ample vector bundles. Ann. of Math. (2) 118 (1983), no. 1, 35–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement